# SDR CA100719003

- Difficulty date: July 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 7,106 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: 1703909
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE ACFT ENCOUNTERED A SLAT FAILURE ON APPROACH.  MX HAS BEEN ADVISED.
